Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.


Walker, Stephen G. and Van Mieghem, P.F.A. (2008) On lower bounds for the largest eigenvalue of a symmetric matrix. Linear Algebra and its Applications, 429 (2-3). pp. 519-526. ISSN 0024-3795 . (doi: ) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Sat Apr 21 21:34:28 2018 BST.